# SDR DALA2024051405176

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Tail Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WAS FOUND TO BE OUT OF RANGE ON THE TAIL CONE SLIDE. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00519: TAIL CONE SLIDE WAS REMOVED UNDER AMDS 5352-4001 AND REPLACED PER B717 IPC 25-61-02-01 ITEM 280 AND INSTALLED UNDER AMDS 5352-4002. (LP #0340855)
